Normal Subfields of Simple Extension Fields.
Monatshefte für Mathematik, Tome 69 (1965), pp. 256-268
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1965__69_177292,
author = {T. Soundararajan},
title = {Normal {Subfields} of {Simple} {Extension} {Fields.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {256--268},
year = {1965},
volume = {69},
zbl = {0135.01804},
url = {http://geodesic.mathdoc.fr/item/MOMA_1965__69_177292/}
}
T. Soundararajan. Normal Subfields of Simple Extension Fields.. Monatshefte für Mathematik, Tome 69 (1965), pp. 256-268. http://geodesic.mathdoc.fr/item/MOMA_1965__69_177292/